# SDR MWEA96030

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RUDDER SKIN CRACKED .875 INCH AT TOP CLOSEOUT RIB MIDPOINT OF RUDDER.  INSTALLED FLUSH REPAIR IAW SRM 55-03 FIG 8A.
